# SDR HNAA2017020800045

- Difficulty date: February 5, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 42,721 hours, 36,938 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT AT 66% POWER, WING ANTI ICE FAIL CAUTION LIGHT ILLUMINATED WITH NO ICE CONDITION.  MESSAGE CHANGED TO ANTI ICE FAIL ICE CONDITION ON ENTERING ICE CONDITIONS.  ALL MESSAGE CLEARED AFTER EXITING ICE COND,LEVELING OFF AND PUSHING POWER LEVERS FWD.  CMC/MFD SHOWS WING 2 ANTI ICE LOW PRESSURE.  INSPECTED AND CLEANED THE WING 2 ANTI ICE LOW PRESSURE SWITCH.  GROUND RAN THE ENGINE IAW AMM 30-00-00-700-802-A/500,  OP CHECKED GOOD.   OK FOR SERVICE.
